MathSciNet Relay Station
MathSciNet bibliographic data
MR32710 27.2X
Tarski, Alfred Cancellation laws in the arithmetic of cardinals. Fund. Math. 36, (1949). 77–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement